# SDR JGVR20200616001

- Difficulty date: June 16, 2020
- Submitted: June 16, 2020
- Operation: Air carrier
- Aircraft: N387QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800119
- Aircraft time: 12,176 hours, 8,089 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED CORRODED AREAS OF THE UPPER LT & RT WING SKINS LOCATED UNDER AND ADJACENT TO THE DRAG ANGLES (WING-TO-FUSELAGE FAIRING AREA) BY REMOVING THE FORWARD, MIDDLE, AND AFT DRAG ANGLES ON BOTH WINGS FOR ACCESS, BENDING CORRODED AREAS, PERFORMING NDT, REPLACING FASTENERS AS REQUIRED, TREATING, PRIMING BLENDED AREAS AND REINSTALLING DRAG ANGLES IAW FIELD REPAIR. REPLACED THE EXISTING CORRODED RT UPPER INBOARD TRAILING EDGE WING SKIN WITH NEW P/N 6922681-70 PER SRM.
